# SDR FDEA202303270507

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 93,856 hours, 21,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pressure Switch
- Part number: 26C175282
- Part serial: NA
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESS TO TEST LIGHT IS INOP.   AIRCRAFT REPOSITIONED TO LONG TERM STORAGE.
